# SDR 95ZZZX6507

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5208014002
- Condition: Defective
- Location: Cockpit Vg
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

VERTICAL GYRO OCCASIONALLY FALLS OFF TO 20 PERCENT RIGHT BANK ON EFIS DISPLAY.  ALSO, GENERATES AUTOPILOT ERROR CODES.
